# SDR AALA202510045024

- Difficulty date: September 4, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 400 TO BS 500I, AT S25L. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
